The Existence of Optimal Spaces for Linear Functional Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 982-985
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a17,
author = {V. G. Zamuraev},
title = {The {Existence} of {Optimal} {Spaces} for {Linear} {Functional} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {982--985},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a17/}
}
V. G. Zamuraev. The Existence of Optimal Spaces for Linear Functional Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 982-985. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a17/